Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Follow-up To "Neuropathy Suddenly"
Dec 14, 2010

I know you often ask for input from readers. The questioner said he was having pains down his leg and into his foot. At first, I thought maybe this could be a back problem, because I've had those shooting pains down my leg due to disc problems. I also thought about the Zoloft. I remember when I was on that med, I would often have muscle twitches. I mainly got them around my eye--causing the muscles around my eye to twitch. With Zoloft and other depression meds, I would also get these strange electrical pulse type symptoms that would shoot throughout by body. I've heard others describe that feeling, but they said it usually happened if they missed doses or stopped cold-turkey.

Just thought I'd throw that out there. Of course, it could be something else.

Response from Dr. Henry

Thanks for your feedback-always welcome. KH



Previous
my best friends life expectency?
Next
TO CURE HIV IT COST $200,000 ???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement